# SDR CALA2019112702091

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 26,867 hours, 3,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR PROXIMITY LIGHT ON OFCR L/H FWD LOWER ATTACHMENT WAS C RACKED, REF NON-ROUTINE NO.9491250,     REPLACED THE FLOOR PROXIMITY LIGHT ON OFCR L/H FWD LOWER ATTACHMENT, PERFORMED OPERATIONAL TEST OF EME RGENCY LT, THE RESULT WAS ''SATIS'' REF TO AMM 33-51-00-00E-320A-A & AMM 33-51-06-00A-720A-A REV.130
